# SDR AUS20040054

- Difficulty date: January 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: P40791
- Condition: Faulty
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HYDRAULIC SHUTOFF VALVE FAULTY.  INVESTIGATION FOUND DIODE SPLICE D5100 OPEN CIRCUITED.
